# SDR ASMF2021120800318

- Difficulty date: November 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: XAAMN
- Make and model: Boeing 737852
- Aircraft serial: 39945
- Aircraft time: 28,472 hours, 10,549 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED TRAILING EDGE FLAPS ASSYMETRY DISAGREE. CAPTAIN REPORTED THAT AFTER LANDING, FLAPS DO NOT OPERATE WITH PRIMARY CONTROL AND TRAILING EDGE FLAP ASSYMETRY DISAGREE. MAINTENANCE PERSONNEL PERFORMED BITE TO FSEU, DETECTING FAILURE CODE 27-53258; SO A VISUAL CHECK BY CONDITION THE ELECTRICAL CONNECTORS F1 SKEW, F2 SKEW, F3 SKEW, F4 SKEW, F5 SKEW, F6 SKEW, F7 SKEW AND F8 SKEW WAS PERFORMED IAW WDM 27-53-21, AMM 27-59-00 AND FSEU BITE IAW AMM 27-51-01, TESTED CORRECT.
